# SDR AALA202307058210

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 28,153 hours, 3,815 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR IN LAVATORY 3F 1RC WENT OFF WITHOUT A PERSON OBSERVED. PERFORMED SELF TEST ON SMOKE DETECTION LAVATORY 3F 1RC. OPERATION TESTS GOOD.
